Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Tolstova, Olga L'vovna

Total publications: 7 (7)
in MathSciNet: 5 (5)
in zbMATH: 5 (5)
in Web of Science: 6 (6)
in Scopus: 3 (3)
Cited articles: 4
Citations in Math-Net.Ru: 7
Citations in MathSciNet: 2
Citations in Web of Science: 6
Citations in Scopus: 3

Number of views:
This page:2046
Abstract pages:1176
Full texts:349
References:94
E-mail:

http://www.mathnet.ru/eng/person18035
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:tolstova.o-l
https://mathscinet.ams.org/mathscinet/MRAuthorID/292568

Full list of publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |



   2020
1. S. Yu. Dobrokhotov, H. H. Ilyasov, O. L. Tolstova, “Simple Solutions to the Linear Problem of the Generation of Long Waves on the Surface of a Liquid by a Source in an Elastic Foundation Bottom”, Mechanics of Solids, 55:4 (2020), 561–572  mathnet  crossref  crossref  isi  elib  scopus

   2019
2. S. Yu. Dobrokhotov, Kh. Kh. Ilyasov, S. Ya. Sekerzh-Zenkovich, O. L. Tolstova, “Simple solutions to the wave problem on the surface of a fluid with the linear hydroelastic model”, Doklady Physics, 64:8 (2019), 319–324  mathnet  crossref  crossref  isi (cited: 1)  elib  scopus (cited: 1)

   2018
3. S. Yu. Dobrokhotov, O. L. Tolstova, S. Ya. Sekerzh-Zenkovich, C. A. Vargas, “Influence of the Elastic Base of a Basin on the Propagation of Waves on the Water Surface”, Russ. J. Math. Phys., 25:4 (2018), 459–469  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 2)

   1995
4. S. Yu. Dobrokhotov, O. L. Tolstova, “Asymptotic eigenfunctions and generalized eigenfunctions of an operator related to wave motions of a fluid over an elastic slightly nonflat bottom”, Math. Notes, 58:6 (1995), 1336–1340  mathnet  crossref  mathscinet  zmath  isi

   1993
5. S. Yu. Dobrokhotov, O. L. Tolstova, I. Yu. Chudinovich, “Waves in a fluid over an elastic bottom. The existence theorem and exact solutions”, Math. Notes, 54:6 (1993), 1208–1222  mathnet  crossref  mathscinet  zmath  isi (cited: 3)

   1992
6. O. L. Tolstova, “Initial boundary value problem for systems of equations describing wave motion in a fluid layer on an elastic base”, Math. Notes, 52:1 (1992), 748–750  mathnet  crossref  mathscinet  zmath  isi

   1990
7. S. Yu. Dobrokhotov, O. L. Tolstova, “Application of conservation laws in asymptotic problems for equations with an operator-valued symbol”, Mat. Zametki, 47:5 (1990), 148–151  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021